Analytical solution of Volterra's population model

Articles > Article · 2010

Authors: Syed Tauseef Mohyud-Din, Ahmet YILDIRIM, Yağmur Gülkanat

Journal of King Saud University - Science, International, Scopus, 2010, vol 22, pp 247-250

DOI: 10.1016/j.jksus.2010.05.005

Summary

In this paper, we used an efficient algorithm to obtain an analytic approximation for Volterra's model for population growth of a species in a closed system. The numerical solutions are obtained by combining homotopy perturbation method (HPM) and Padé technique. The approximate solutions are shown graphically. The results show that HPM–Padé tecnique is an appropriate method in solving the nonlinear equations.

View details